Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2014 | Journal Article | IST-REx-ID: 1816   OA
Huber S, Held M, Meerwald P, Kwitt R. Topology-preserving watermarking of vector graphics. International Journal of Computational Geometry and Applications. 2014;24(1):61-86. doi:10.1142/S0218195914500034
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev VV, Bogaevskaya VG, Preobrazhenskaya MM, Ukhalov AY, Edelsbrunner H, Yakimova O. An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States). 2014;203(6):754-760. doi:10.1007/s10958-014-2165-8
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
Bauer U, Edelsbrunner H. The morse theory of Čech and Delaunay filtrations. In: Proceedings of the Annual Symposium on Computational Geometry. ACM; 2014:484-490. doi:10.1145/2582112.2582167
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham M, Kerber M, Uhler C. Sphere packing with limited overlap. In: Unknown; 2014:155-161.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed